MAUDE Adverse Event Report: WU'S TECH CO., LTD. DRIVE; POWERED WHEELCHAIR

WU'S TECH CO., LTD. DRIVE; POWERED WHEELCHAIR
Model Number TITAN AXS
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code Bruise/Contusion (1754)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a powerchair by an end user, who stated that "while driving forward, the speed increased drastically and the chair got rammed into her hospital bed, banging her leg into the metal frame," causing a "large lump" sticking out of her left leg.The end user went to the hospital, where it was determined that nothing was broken.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
WU'S TECH CO., LTD.
yuan peir st. no. 225
hsin-chu city, hsinchuq 30093
TW  30093
Manufacturer (Section G)
WU'S TECH CO., LTD.
yuan peir st. no. 225
hsin-chu city, hsinchu 30093
TW   30093
Manufacturer Contact
tim kao
yuan peir st. no. 225
hsin-chu city, hsinchu 30093
TW   30093
MDR Report Key16821001
Report Number9616873-2023-00003
Device Sequence Number6820720
Product Code ITI
UDI-Device Identifier00822383933924
UDI-Public822383933924
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTITAN AXS
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale